Alert archive / California / Wind Chill Advisories in 2013
Wind Chill Advisory 2, NWS San Diego, CA
NWS San Diego, CA issued this wind chill advisory at Jan 14, 2013, 8:10 PM PST for Riverside County, San Bernardino County, California. It took effect at Jan 14, 2013, 11:00 PM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2013, 8:10 PM PST (04:10 UTC)
- In effect from
- Jan 14, 2013, 11:00 PM PST
- Expired
- Jan 15, 2013, 9:00 AM PST
- In force
- 10 hr
- Issued by
- NWS San Diego, CA
The radar
The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3148 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
618 WWUS46 KSGX 150410 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 810 PM PST MON JAN 14 2013 ...WIND CHILL ADVISORY LATE TONIGHT THROUGH EARLY TUESDAY FOR THE MOUNTAINS OF SAN BERNARDINO AND RIVERSIDE COUNTIES ABOVE 6000 FEET... .A VERY COLD AIR MASS WILL COMBINE WITH STRONG AND GUSTY NORTH TO NORTHEAST WINDS LATE TONIGHT TO PRODUCE VERY LOW WIND CHILL VALUES. CAZ055-056-151215- /O.NEW.KSGX.WC.Y.0002.130115T0700Z-130115T1700Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...TWIN PEAKS 810 PM PST MON JAN 14 2013 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST TUESDAY. * WIND CHILL VALUES...LOWEST VALUES OF -10 TO -20 DEGREES. * WINDS...NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS UP TO 50 MPH. LOCALLY HIGHER GUSTS ALONG THE COASTAL SLOPES. * TEMPERATURES...LOWEST VALUES OF 0 TO 15 DEGREES. * IMPACTS...POSSIBLE FROST BITE AND HYPOTHERMIA. FROZEN AND DAMAGED PIPES IN POORLY INSULATED OR INSUFFICIENTLY HEATED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ PALMER
2 follow-up statements
091 WWUS46 KSGX 151035 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 235 AM PST TUE JAN 15 2013 ...WIND CHILL ADVISORY UNTIL 9 AM THIS MORNING FOR THE MOUNTAINS OF SAN BERNARDINO AND RIVERSIDE COUNTIES ABOVE 6000 FEET... .A VERY COLD AIR MASS WILL COMBINE WITH STRONG AND GUSTY NORTH TO NORTHEAST WINDS LATE TONIGHT TO PRODUCE VERY LOW WIND CHILL VALUES. CAZ055-056-151700- /O.CON.KSGX.WC.Y.0002.000000T0000Z-130115T1700Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...TWIN PEAKS 235 AM PST TUE JAN 15 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WIND CHILL VALUES...BETWEEN -10 TO -20 DEGREES. * WINDS...NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS UP TO 50 MPH. LOCALLY HIGHER GUSTS ALONG THE COASTAL SLOPES. * TEMPERATURES...LOWEST VALUES OF 0 TO 15 DEGREES. * IMPACTS...POSSIBLE FROST BITE AND HYPOTHERMIA. FROZEN AND DAMAGED PIPES IN POORLY INSULATED OR INSUFFICIENTLY HEATED BUILDINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ PALMER/BALFOUR
510 WWUS46 KSGX 151655 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 855 AM PST TUE JAN 15 2013 CAZ055-056-151800- /O.EXP.KSGX.WC.Y.0002.000000T0000Z-130115T1700Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE... BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...TWIN PEAKS 855 AM PST TUE JAN 15 2013 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... WIND CHILL TEMPERATURES CURRENTLY AT ABOUT 10 TO 20 DEGREES...WILL CONTINUE TO RISE AS THE MORNING PROGRESSES...AND SO THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM. $$ HARRISON
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 1:38 PM PST, 6 hours 32 minutes earlier.
Area forecast discussion, Jan 14, 1:38 PM PST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
138 PM PST MON JAN 14 2013
.SYNOPSIS...
STRONG NORTH TO NORTHEAST WINDS WILL PEAK TONIGHT AS SURFACE HIGH
PRESSURE BUILDS OVER THE GREAT BASIN. THE INCREASE IN WINDS WILL
BRING WARMER CONDITIONS TONIGHT FOR THE WINDY AREAS...AND COLD
CONDITIONS WITH PATCHY FROST FOR THE WIND-SHELTERED LOCATIONS. WINDS
WILL BEGIN TO WEAKEN LATE TUESDAY...WITH WEAK TO MODERATE OFFSHORE
FLOW CONTINUING THROUGH MUCH OF THE REST OF THE WEEK. WARMER AND
FAIR WEATHER WILL PREVAIL WEDNESDAY THROUGH EARLY NEXT WEEK AS HIGH
PRESSURE ALOFT MOVES OVER THE REGION.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
AN UPPER LEVEL SHORT-WAVE TROUGH OVER THE DESERT SOUTHWEST...WHICH
IS INDICATED BY WATER VAPOR SATELLITE THIS AFTERNOON...IS HELPING TO
BRING UPPER LEVEL SUPPORT FOR STRONG OFFSHORE WINDS THIS MORNING.
SURFACE SUPPORT FOR THESE WINDS IS PROVIDED BY THE STRONG SURFACE
HIGH PRESSURE OVER THE GREAT BASIN. THUS...WE SAW GUSTS IN THE 60S
AND 70S AT FREMONT CANYON AND SKY VALLEY THIS MORNING...WITH GUSTS
NEAR 50 MPH AT ONTARIO AIRPORT. WINDS HAVE WEAKENED A LITTLE THIS
AFTERNOON...BUT THEY SHOULD STRENGTHEN OVERNIGHT TONIGHT INTO
TOMORROW MORNING AS THE OFFSHORE PRESSURE GRADIENTS AND THERMAL
GRADIENTS PEAK...IN ADDITION TO 40-50 MPH OVER UPPER SUPPORT AT 700
MB...AND 55 TO 65 MPH OF UPPER SUPPORT AT 500 MB. THE OFFSHORE FLOW
WILL ALSO BECOME SLIGHTLY MORE FAVORABLE FOR THE NORTH-SOUTH ALIGNED
RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS TONIGHT DUE TO THE MORE
EASTERLY DIRECTION OF THE FLOW...AND SO THOSE AREAS CAN EXPECT TO
START RECEIVING THE STRONG OFFSHORE WINDS AND POSSIBLE MOUNTAIN
WAVES TONIGHT. THIS IS WHY THE HIGH WIND WARNING FOR THE RIVERSIDE
AND SAN DIEGO COUNTY MOUNTAINS AND SAN DIEGO COUNTY VALLEYS DOES NOT
BEGIN UNTIL THIS EVENING. MEANWHILE...HIGH WIND WARNINGS ARE ALREADY
IN EFFECT FOR THE PASSES...CANYONS AND COASTAL FOOTHILLS OF THE SAN
BERNARDINO COUNTY MOUNTAINS...INLAND EMPIRE...THE SANTA ANA
MOUNTAINS...COASTAL PLAIN OF ORANGE COUNTY...AND THE AREAS IN THE
COACHELLA VALLEY NORTH OF INTERSTATE 10. EXPECT SLIGHTLY WARMER
CONDITIONS TUESDAY DUE TO DOWNSLOPE WARMING AND BUILDING HIGH
PRESSURE ALOFT.
THE CLEAR SKIES AND CONTINUED NORTHERLY FLOW ALOFT BROUGHT ANOTHER
NIGHT OF FROST AND FREEZING CONDITIONS LAST NIGHT/THIS
MORNING...ALTHOUGH NOT AS COLD AS THE PAST TWO NIGHTS DUE TO THE
WINDIER CONDITIONS. ALTHOUGH WIND-SHELTERED LOCATIONS WILL LIKELY
SEE PATCHY FROST OVERNIGHT TONIGHT...WITH LOCAL TEMPERATURES
REACHING 28 DEG F...STRONGER AND MORE WIDESPREAD WINDS TONIGHT
SHOULD HELP KEEP MANY INLAND LOCATIONS FROM RECEIVING FROST/FREEZE
CONDITIONS. WIND CHILLS ABOVE ABOUT 7000 FEET ELEVATION IN THE SAN
BERNARDINO COUNTY MOUNTAINS MAY FALL NEAR -10 DEG F AGAIN OVERNIGHT
TONIGHT...ALTHOUGH THESE WIND CHILLS ARE EXPECTED TO BE
LOCALIZED...SO HELD OFF ON ISSUING A WIND CHILL ADVISORY FOR
TONIGHT.
STRONG OFFSHORE WINDS WILL LIKELY START TO WEAKEN A LITTLE BY
TUESDAY EVENING DUE TO UPPER SUPPORT DIMINISHING AS THE UPPER
SHORTWAVE TROUGH CONTINUES TO MOVE AWAY FROM SOUTHERN CALIFORNIA.
THIS WILL RESULT IN MAINLY SURFACE PRESSURE GRADIENT DRIVEN
FLOW...WHICH MEANS THAT THE STRONG OFFSHORE WINDS WILL BECOME MORE
LOCALIZED.
WEDNESDAY THROUGH FRIDAY...AN UPPER LEVEL RIDGE WILL MOVE OVER THE
REGION...WHICH IN ADDITION TO DOWNSLOPE WARMING PROVIDED BY THE
CONTINUED OFFSHORE WINDS...WILL RESULT IN MORE WARMING AND FAIR
WEATHER. DAY-TIME HIGH TEMPERATURES LOOK TO RISE TO THE UPPER
60S/LOW 70S THURSDAY AND FRIDAY. SURFACE HIGH PRESSURE OVER THE
GREAT BASIN WILL SLOWLY WEAKEN DURING THIS TIME. ALTHOUGH THIS MEANS
THAT OFFSHORE FLOW WILL WEAKEN FURTHER...IT WILL STILL BE FAIRLY
BREEZY AT TIMES IN THE WIND-PRONE LOCATIONS.
FAIR WEATHER LOOKS TO CONTINUE THIS WEEKEND AS WELL...AS THE
FORECAST MODELS SHOW THE UPPER LEVEL RIDGE GENERALLY REMAINING OVER
THE AREA...ALTHOUGH THERE ARE INDICATIONS OF WEAK WAVES POSSIBLY
MOVING OVER SOUTHERN CALIFORNIA AT TIMES. THESE WEAK WAVES WOULD
LIKELY NOT RESULT IN ANYTHING MORE THAN POSSIBLY AN INCREASE IN HIGH
CLOUDS. WEAK OFFSHORE FLOW WILL CONTINUE AND RESULT IN TEMPERATURES
AROUND SEASONAL NORMALS.
&&
.AVIATION...
142039Z...THROUGH 15/0100 UTC...MDT-SVR UDDFS OVER AND W OF MTNS DUE
TO NE WINDS 25-50KT IN THE 5000-10000 FT MSL LAYER. SFC WIND GUSTS
+35KT THROUGH AND BELOW MTN PASSES AND CANYONS....OTRW SKC AND VSBY
P6SM. BETWEEN 15/0100-0600 UTC...WINDS IN THE 1000-5000 FT MSL LAYER
INCRSG TO NE 25-40KT...LLWS DEVELOPING OVR MOST AIRPORTS AND CONTG
THROUGH 15/1600 UTC. WIND IN THIS LAYER NOT DIMINISHING BLO 25 KT
UNTIL AFTER 15/2100 UTC.
&&
.MARINE...
NORTHEAST WINDS HAVE TEMPORARILY DIMINISHED ACROSS COASTAL WATERS
BUT LIKELY TO INCREASE AGAIN SHORTLY AFTER SUNSET AND BE ABOUT 5 KT
STRONGER THAN THIS MORNING...WHICH SHOULD YIELD GUSTS IN THE 25-30
KT RANGE. HIGH RES MODELS CONTINUE TO SHOW 3 CORRIDORS OF THESE
STRONG NORTHEAST BREEZES...
NORTHERN CORRIDOR LOCATED BETWEEN NEWPORT BAY AND SAN
ONOFRE...EXTENDING SOUTHWESTWARD 30-60 NM...
MIDDLE CORRIDOR LOCATED BETWEEN POINT LOMA AND THE TIJUANA RIVER
MOUTH...EXTENDING WESTWARD ABOUT 15 NM...
SOUTHERN CORRIDOR LOCATED BETWEEN ROSARITO AND ENSENADA...EXTENDING
WESTWARD 30 NM.
SMALL CRAFT ADVISORIES ARE IN EFFECT...BUT GUSTS MAY BE NEAR GALE
FORCE IN THE NORTHERN AND SOUTHERN CORRIDORS. ALSO EXPECT
WINDS WAVES BUILDING TO 6 FT A SHORT DISTANCE ROM SHORE WITH PERIODS
OF 5 SECONDS OR LESS.
&&
.FIRE WEATHER...
A PROLONGED PERIOD OF BREEZY OFFSHORE WINDS WILL RESULT IN MUCH
DRIER CONDITIONS...POOR OVERNIGHT RECOVERIES...AND WARMING FOR MOST
OF THIS WEEK FOR INLAND AREAS. ISOLATED GUSTS IN EXCESS OF 65 MPH
ARE POSSIBLE IN THE WIND PRONE LOCATIONS TODAY THROUGH
TOMORROW...WITH WEAKER WINDS WEDNESDAY THROUGH THE REST OF THE WEEK.
DAYTIME HUMIDITY WILL FALL INTO THE LOWER TEENS ON MOST DAYS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 7 PM THIS EVENING TO 2 PM PST TUESDAY
FOR THE RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO COUNTY
MOUNTAINS...SAN DIEGO COUNTY VALLEYS.
HIGH WIND WARNING UNTIL 2 PM PST TUESDAY FOR THE ORANGE COUNTY
COASTAL AREAS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
EMPIRE...SANTA ANA MOUNTAINS AND FOOTHILLS...AND THE COACHELLA
VALLEY.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 AM PST TUESDAY FOR THE
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
AND OUT 30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
ISLAND.
&&
PUBLIC...HARRISON
AVIATION/MARINE...BALFOURHazardous weather outlook, Jan 14, 3:20 PM PST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 320 PM PST MON JAN 14 2013 CAZ042-043-048-050-055>058-060>062-PZZ750-775-151400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 320 PM PST MON JAN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT MODERATE TO STRONG NORTHEAST WINDS WILL CONTINUE ACROSS THE SAN BERNARDINO AND SANTA ANA MOUNTAINS...AS WELL AS BELOW THE OFFSHORE WIND FAVORED PASSES AND CANYONS OF THE INLAND EMPIRE AND ORANGE COUNTY FOOTHILLS. MOUNTAIN WAVES MAY PRODUCE LOCAL STRONG GUSTY WINDS OVER OTHER PORTIONS OF THE INLAND EMPIRE AS WELL. WINDS WILL STRENGTHEN AND TURN SLIGHTLY MORE EASTERLY TONIGHT...ESPECIALLY OVER THE RIVERSIDE COUNTY MOUNTAINS AS WELL AS SAN DIEGO COUNTY MOUNTAINS AND FOOTHILLS. FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN TONIGHT ALONG WITH SOME PATCHY FROST...BUT MAINLY IN THE WIND-SHELTERED AREAS. THESE COLD CONDITIONS AND GUSTY WINDS WILL COMBINE LATE TONIGHT TO POTENTIALLY CREATE HAZARDOUS WIND CHILL VALUES OVER THE HIGHER PEAKS OF THE SAN BERNARDINO MOUNTAINS...RIVERSIDE COUNTY MOUNTAINS...AND SAN DIEGO COUNTY MOUNTAINS. NORTHEAST WINDS TO 30 MPH WITH HIGHER GUSTS POSSIBLE OVER THE COASTAL WATERS EAST OF SAN CLEMENTE ISLAND MAY GENERATE WIND WAVES OF 5 FEET OR MORE WHICH WOULD POSE A HAZARD TO SMALL CRAFT AND CREATE LARGE WAVES ON THE EAST FACING SHORE OF THE ISLAND. FOR MORE INFORMATION...PLEASE SEE LAXNPWSGX. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY MORNING...FREEZING TEMPERATURES AND PATCHY FROST ARE POSSIBLE...MAINLY IN THE WIND-SHELTERED LOCATIONS. THE COLD TEMPERATURES AND GUSTY WINDS WILL POTENTIALLY CREATE DANGEROUS WIND CHILL VALUES THROUGH THE MORNING HOURS AS WELL OVER THE HIGHER MOUNTAIN ELEVATIONS. NORTHEAST WINDS TO 30 MPH WITH HIGHER GUSTS POSSIBLE OVER THE COASTAL WATERS EAST OF SAN CLEMENTE ISLAND MAY GENERATE WIND WAVES OF 5 FEET OR MORE WHICH WOULD POSE A HAZARD TO SMALL CRAFT AND CREATE LARGE WAVES ON THE EAST FACING SHORE OF THE ISLAND. TUESDAY...AREAS OF MODERATE TO STRONG OFFSHORE WINDS WILL CONTINUE BELOW PASSES AND CANYONS. ISOLATED WIND GUSTS THROUGH FAVORED CANYONS IN THE SANTA ANA MOUNTAINS...BELOW THE CAJON PASS...AND ALONG THE CRESTWOOD SUMMIT MAY EXCEED 65 MPH AT TIMES. LATE TUESDAY AND WEDNESDAY...MODERATE OFFSHORE WINDS WILL CONTINUE TO PREVAIL. LATE WEDNESDAY AND THURSDAY...WEAK TO MODERATE OFFSHORE WINDS WILL CONTINUE. FRIDAY AND SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER MARINERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PALMER
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 2:49 AM PST | High Wind Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 8 hr |
| Jan 15, 10:34 AM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 59 hr |
| Jan 15, 12:45 PM PST | Frost Advisory | SGX | Riverside, San Bernardino, San Diego | 20 hr |
Nearby
Wind Chill Advisories in California, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.